# SDR SWIA202158403

- Difficulty date: March 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 26R HAS EVIDENCE OF CORROSION ON SKIN FLANGE BETWEEN FS 333 AND FS 349.     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED STGR26R BETWEEN FS333 AND FS349 REF. CRJ 700 SRM 51-42-06-001-001-A01 DWG =# SH690-31350 REV. NC, COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR, ALL CHECKS GOOD
